# SDR ASAA2018103126679

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,177 hours, 12,880 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 3804
- Condition: Failed
- Location: Wing
- Part time: 46,622 hours, 15,556 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 REFUEL WING GAUGE BLANK (FLIGHT DECK NORMAL). GROUNDED - YES. REMOVED AND REPLACED NR 1 REFUEL QTY INDICATOR REF AMM 28-41-61, OPS CHECK NORMAL PER SAME.
